# SDR 20000817SH006

- Difficulty date: August 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N73M
- Make and model: Gulstm GV
- Aircraft serial: 547
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 1159SC15043
- Part serial: WE128
- Condition: Cracked
- Location: Brake Assy
- Part time: 712 hours
- Component: Brake Assy, Dunlop
- Component part number: AHA2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A PRE-FLIGHT INSPECTION, NOTICED NR 2 BRAKE OUTBOARD ROTOR DRIVE CLIPS APPEARED TO BE SPLINTERING AND CRACKING.  REMOVED THE WHEEL AND FOUND THE NR 1 ROTOR CLIP WERE CRACKED AND THE NR 2 ROTOR FORWARD DRIVE CLIPS WERE BROKEN LOOSE.  REPLACED BOTH BRAKE ASSEMBLIES.  GULFSTREAM AND DUNLOP ARE WORKING TOGETHER ON A RE-DESIGN TO CORRECT THIS PROBLEM.  (X)
